# SDR SRAA970307

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44910
- Condition: Dim
- Location: Flt Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND FLIGHT DECK ESCAPE HATCH EMERGENCY LIGHT DIM.  REMOVED AND REPLACED FLIGHT DECK EMERGENCY LIGHT ASSEMBLY, SYSTEM OPS CHECKED GOOD PER MM CH 33-10.
